Noetherian property of infinite EI categories

Wee Liang Gan Liping Li

Combinatorics Representation Theory Rings and Algebras mathscidoc:1702.06002

New York J. Math., 21, 369-382, 2015
It is known that finitely generated FI-modules over a field of characteristic 0 are Noetherian. We generalize this result to the abstract setting of an infinite EI category satisfying certain combinatorial conditions.
No keywords uploaded!
[ Download ] [ 2017-02-22 10:43:11 uploaded by LipingLi ] [ 128 downloads ] [ 0 comments ]
@inproceedings{wee2015noetherian,
  title={Noetherian property of infinite EI categories},
  author={Wee Liang Gan, and Liping Li},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170222104311283863494},
  booktitle={New York J. Math.},
  volume={21},
  pages={369-382},
  year={2015},
}
Wee Liang Gan, and Liping Li. Noetherian property of infinite EI categories. 2015. Vol. 21. In New York J. Math.. pp.369-382. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170222104311283863494.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved